# SDR CALA2014060200710

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 112A44023
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE CAVITY OFSS 570 LOWER PANEL SUPPORT FOUND CORROSION AROUND THE FASTENER.  LHW FRONT SPAR LE LOWER ATTACH STRAP OFSS 570 CORROSION REMOVED IAW SRM 51-20-01 & REPAIRED IAW ECRA 5710-02388 PART 1 ITEM 1.
